×

Found 264 Documents (Results 1–100)

100
MathJax

Weil’s conjecture for function fields: volume I. (English) Zbl 1439.14006

Annals of Mathematics Studies 199. Princeton, NJ: Princeton University Press (ISBN 978-0-691-18213-1/hbk; 978-0-691-18214-8/pbk; 978-0-691-18443-2/ebook). viii, 311 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Igusa’s \(p\)-adic local zeta function and the monodromy conjecture for non-degenerate surface singularities. (English) Zbl 1397.14020

Mem. Am. Math. Soc. 1145, viii, 136 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Connectedness of Hecke algebras and the Rayuela conjecture: a path to functoriality and modularity. (English) Zbl 1377.11052

Dieulefait, Luis (ed.) et al., Arithmetic and geometry. Proceedings of the research conference of the trimester, Bonn, Germany, April 15–19, 2013. Cambridge: Cambridge University Press (ISBN 978-1-107-46254-0/pbk; 978-1-316-10687-7/ebook). London Mathematical Society Lecture Note Series 420, 193-216 (2015).
MSC:  11F33 11F80
PDF BibTeX XML Cite
Full Text: arXiv

Explicit reciprocity law of Bloch-Kato and exponential maps. (English) Zbl 1398.11102

Coates, John (ed.) et al., The Bloch-Kato conjecture for the Riemann zeta function. Proceedings of the workshop ’The Bloch-Kato conjecture for the Riemann zeta function at the odd positive integers’, Pune, India, July 1012. Cambridge: Cambridge University Press (ISBN 978-1-107-49296-7/pbk). 65-96 (2015).
PDF BibTeX XML Cite

Explicit \(p\)-adic method for elliptic and hyperelliptic curves. (English) Zbl 1370.14052

Beshaj, Lubjana (ed.) et al., Advances on superelliptic curves and their applications. Based on the NATO Advanced Study Institute (ASI), Ohrid, Macedonia, 2014. Amsterdam: IOS Press (ISBN 978-1-61499-519-7/hbk; 978-1-61499-520-3/ebook). NATO Science for Peace and Security Series D: Information and Communication Security 41, 260-285 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Number theory 3. Iwasawa theory and modular forms. Transl. from the Japanese by Masato Kuwata. (English) Zbl 1259.11001

Translations of Mathematical Monographs 242; Iwanami Series in Modern Mathematics. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-2095-7/pbk). xiv, 226 p. (2012).
PDF BibTeX XML Cite

Artin’s conjecture on zeros of \(p\)-adic forms. (English) Zbl 1243.11051

Bhatia, Rajendra (ed.) et al., Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, India, August 19–27, 2010. Vol. II: Invited lectures. Hackensack, NJ: World Scientific; New Delhi: Hindustan Book Agency (ISBN 978-981-4324-32-8/hbk; 978-81-85931-08-3/hbk; 978-981-4324-30-4/set; 978-981-4324-35-9/ebook). 249-257 (2011).
PDF BibTeX XML Cite
Full Text: arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software